Per citar aquest document:
On the geometric structure of the limit set of conformal iterated function systems
Käenmäki, Antti

Data: 2003
Resum: We consider infinite conformal function systems on Rd. We study the geometric structure of the limit set of such systems. Suppose this limit set intersects some l-dimensional C1-submanifold with positive Hausdorff t-dimensional measure, where 0 <l<d and t is the Hausdorff dimension of the limit set. We then show that the closure of the limit set belongs to some l-dimensional affine subspace or geometric sphere whenever d exceeds 2 and analytic curve if d equals 2.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Iterated function system ; Self-conformal set ; Local geometric structure
Publicat a: Publicacions matematiques, V. 47 N. 1 (2003) , p. 133-141, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_47103_06

9 p, 136.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12

   Favorit i Compartir